# SDR 2001F00162

- Difficulty date: January 11, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N744SA
- Make and model: Boeing 747230B
- Aircraft serial: 22363
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145967RT
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT WING UPPER PANEL ASSEMBLY ABOVE NR 2 ENGINE PYLON AND ABOVE NR 1 SLAT CRACKED APPROXIMATELY 48 INCHES LONG FROM FORWARD TO AFT OF PANEL.  REMOVED, REPAIRED AND REINSTALLED PANEL ASSEMBLY.  REPAIRED IAW SRM 51-40-09 AND 51-40-12.  (M)
